MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1410120-J
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.Devices remain implanted in patient.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent.Approximately three (3) years post initial procedure, the patient presented with a leak in the limb area (classified as a type ib endoleak) as detected by ct (computed tomography) scan.The physician elected to treat the patient by implanting an ovation ix iliac limb on (b)(6) 2020.As of date, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned therefore no evaluation was completed.At the completion of the clinical assessment, the type 1b endoleak from right iliac artery and secondary endovascular procedure events were confirmed.Additionally, a persistent type 1a endoleak and a type 2 endoleak (non -device failure) from the lumbar artery were identified.These events are most likely anatomy related due to heavy calcium around the landing zone extending and hostile neck anatomy.The final patient status was reported being stable.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent.Approximately three (3) years post initial procedure, the patient presented with a leak in the limb area (classified as a type ib endoleak) as detected by ct (computed tomography) scan.The physician elected to treat the patient by implanting an ovation ix iliac limb on (b)(6) 2020.As of date, there have been no additional patient sequelae reported.Additional information: note: this patient had a previous reported event under 3008011247-2018-00081 for a type 1a and 2 endoleaks that was treated with palmaz (non- endologix) bare metal stent and an ovation ix extender.During the clinician assessment, a persistent type 1a endoleak and type 2 endoleak (non - device failure) from the lumbar artery were identified.The final patient status was reported to be stable.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key9654119
Report Number3008011247-2020-00011
Device Sequence Number2361917
Product Code MIH
UDI-Device IdentifierM701TVIL1410120J1
UDI-Public+M701TVIL1410120J1/$$3190323FS01191609L
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/23/2019
Device Model NumberTV-IL1410120-J
Device Catalogue NumberTV-IL1410120-J
Device Lot NumberFS011916-09
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/03/2020
Supplement Date Received by Manufacturer01/03/2020
Initial Report FDA Received Date01/31/2020
Supplement Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NON - ENDOLOGIX - PALMAZ STENT; OVATION IX EXTENDER FS122117-40; OVATION IX FS122117-40; OVATION IX ILIAC LIMB FS070215-14; OVATION IX MAIN BODY FS112015-05; OVATION IX EXTENDER FS122117-40; OVATION IX ILIAC LIMB FS070215-14; OVATION IX MAIN BODY FS112015-05
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR